U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

I'm pretty depressed. on effexor (venlafaxine) but it's a low dose. do i wait it out or is there something else i can do?

2 doctor answers5 doctors weighed in
Dr. Heidi Fowler
Psychiatry 27 years experience
There is ALWAYS more: That you can do. If you aren't in talking therapy - it is extraordinarily important. Cognitive behavioral therapy can be effective. My favorite is insight oriented psychotherapy. Get 8 hours of sleep per night. Healthy diet. Breath & move every day (hint - that means be physically active (: ). Try tai chi, qi gong, acupuncture, meditation or yoga. Those are just a few suggestions. Get at it !
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 34 years experience
Effexor (venlafaxine): What is the Effexor (venlafaxine) dose?. Review with your doctor to see if need adjusting.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.